MAUDE Adverse Event Report: STRYKER GMBH WIRE WITH OLIVE, DIAMOND POINT HOFFMANN LRF Ø1.8 X 450MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH WIRE WITH OLIVE, DIAMOND POINT HOFFMANN LRF Ø1.8 X 450MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49338030
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported by the customer that there were four wire breakages on a frame.The wires broke at the interface with the wire bolt.The primary surgery was completed successfully.The patient was weight bearing and there were no falls or trips to cause the reported event.During the revision surgery it was reported that another wire in the proximal ring at the olive broke.
 
Additional Manufacturer Narrative
Correction to d9(product available to stryker) and h6(device code).The complaint couldn't be confirmed, since the returned image for evaluation don't matches the alleged failure.The investigation revealed the following: following our inspection of the x-ray images, we can confirm that one wire is no longer connected to the wire bolt.However, it is not possible to determine from the images whether the wire is broken or simply disconnected.No other abnormalities are visible.For a comprehensive evaluation, we kindly request that the material be returned to us.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to d9(product available to stryker), h3(device evaluated by mfg), and h6( method and results code).The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The investigation revealed the following: visual examination of the received 5 pieces shows that based to the ends of the returned wire pieces, we are able to say we received 3 different wires.Visual examination of the received 2 pieces (3 and 4) shows that 2 ends, one of each piece, have the same characteristic of cutting (32 and 41).The other end of the third piece has signs from clamping in a wire bolt (31) based to that was the separation of the wire most likely intraoperative, and the other end from the forth piece shows signs of breakage (42) but unfortunately the counter piece is missing.Piece will be forwarded for further evaluation.Engineering reviewed the received information and noted: wire 3 and 4: - fatigue failure mode is detected.- no slippage was observed on wire 3-4 but the analysis cannot be fully completed, as a piece of wire is missing and the breakage occurred prior to the deformation caused by the washer.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
WIRE WITH OLIVE, DIAMOND POINT HOFFMANN LRF Ø1.8 X 450MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22999300
Report Number0008031020-2025-01462
Device Sequence Number15832513
Product Code KTT
UDI-Device Identifier07613252611011
UDI-Public07613252611011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49338030
Device Lot Number30947K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/15/2025
01/26/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/12/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexUnknown
Patient Weight72 KG